I have been taking Nexium for about 2 weeks and I took tums today, I have a sweet taste in my mouth now. Could the Nexium cause this, or not. Thank you for your time. Barbara Alewine
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
When I eat I can't taste anything, sweet, salty etc? Is this normal? Sometimes it's hard to swallow because the lack of saliva in my mouth.
4 answers • 17 Oct 2009
I feel the same, im still having upper abdominal cramping and burning as well as heartburn. And what causes your stomach to make noises? Could it be ...
2 answers • 14 Feb 2011
I have been on Nexium for many years and a few weeks ago stopped it due to reading about side effec?
My acid reflux came back terribly so my GP told me to take 2 Nexium twice per day I gave been doing thus for one month with no relief , I have now ...
2 answers • 7 Aug 2014
My doctor recommended that I try a probiotic call florajen because I am hypersensitive to so many medications. some serious allergy others bad side ...
0 answers • 28 Jan 2015
For about two months now, nearly all liquids I consume are tasting more and more sweet... to the point I cannot stand the taste of beer, milk, any ...
0 answers • 1 May 2015